Title: A Generalization of the Recursive Integration Method for the Analytic Valuation of American Options
Authors: Chang, Lung-Fu
Guo, Jia-Hau
Hung, Mao-Wei
管理學院
College of Management
Issue Date: Sep-2016
Abstract: This article provides a general accelerated recursive integration method for pricing American options based on stochastic volatility and double jump processes. Our proposed model is a generalization of the recursive integral representation method. American option prices can be evaluated by the sum of a corresponding European option price and an early exercise premium integral. Numerical results show that our proposed method is efficient and accuracy in pricing American options with stochastic volatility and double jump processes. (C) 2015 Wiley Periodicals, Inc.
URI: http://dx.doi.org/10.1002/fut.21765
http://hdl.handle.net/11536/132591
ISSN: 0270-7314
DOI: 10.1002/fut.21765
Journal: JOURNAL OF FUTURES MARKETS
Volume: 36
Issue: 9
Begin Page: 887
End Page: 901
Appears in Collections:Articles